# SDR SWAA2013102821553

- Difficulty date: October 16, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 35,937 hours, 20,972 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT LE SKIN CRACKED AT ACTUATOR ATTACH POINT FOR THREE FASTENERS.  REPAIRED SKIN IAW SRM.
